Yet Another Bulletin Board

Welcome, Guest. Please Login or Register.
Nov 21st, 2019, 6:25pm

Home Home Help Help Search Search Members Members Member Map Member Map Login Login Register Register
Clusterheadaches.com Message Board « Prednisone Rash? »


   Clusterheadaches.com Message Board
   New Message Board Archives
   Medications, Treatments, Therapies 2005
(Moderator: DJ)
   Prednisone Rash?
« Previous topic | Next topic »
Pages: 1  Reply Reply Notify of replies Notify of replies Send Topic Send Topic Print Print
   Author  Topic: Prednisone Rash?  (Read 801 times)
dzine
New Board Newbie
USA 
*



I love YaBB 1G - SP1!

   


Gender: male
Posts: 1
Prednisone Rash?
« on: Nov 24th, 2005, 6:55am »
Quote Quote Modify Modify

I have episodic clusters and have been through 3 Medrol Dosepaks...I started to develop a skin rash (itchy bumps) in my armpits, belt-line, buttcrack (pardon my candor) and behind my knees.
 
Is this typical? Anyone else experience these side effects?
 
Thanks!
IP Logged
E-Double
CH.com Alumnus
New Board Hall of Famer
USA 
*****




Are we ourselves?

  Edoubleitk   Edoubleitk1
Email

Gender: male
Posts: 6458
Re: Prednisone Rash?
« Reply #1 on: Nov 24th, 2005, 9:34am »
Quote Quote Modify Modify

on Nov 24th, 2005, 6:55am, dzine wrote:
I have episodic clusters and have been through 3 Medrol Dosepaks...I started to develop a skin rash (itchy bumps) in my armpits, belt-line, buttcrack (pardon my candor) and behind my knees.
 
Is this typical? Anyone else experience these side effects?
 
Thanks!

 
In what period of time??
 
Haven't experienced anything other than moonface from roids.
 
Do you take anything else?
IP Logged

I can't believe that I have to bang my
Head against this wall again
But the blows they have just a little more
Space in-between them
Gonna take a breath and try again.
totka2
New Board Old Timer
Hungary 
****




Oxygen

   
WWW

Gender: male
Posts: 333
Re: Prednisone Rash?
« Reply #2 on: Nov 24th, 2005, 2:21pm »
Quote Quote Modify Modify

search with Google:  Medrol "side effects"
awful
 
PF, Steve
(Medrol-fan too. I have mycoses on my chest)
« Last Edit: Nov 24th, 2005, 2:25pm by totka2 » IP Logged


http://www.clusterheadache.hu
Jasmyn
CH.com Alumnus
New Board Hall of Famer
Mozambique 
*****




Each day will be a new trick in life's journey

  JazzdeBeer+de+Beer  
Email

Gender: female
Posts: 2762
Re: Prednisone Rash?
« Reply #3 on: Nov 26th, 2005, 2:20am »
Quote Quote Modify Modify

I haven't personally had these symptoms but my Mother was years on cortisone and she got rashes constantly.
 
One of the side effects in some people.  Maybe ask your doc to lower the dosage?
 
Good luck Jas
IP Logged

Jazz Wink

Madness is proclaimed by society’s inability to accept its own infallibility
Pages: 1  Reply Reply Notify of replies Notify of replies Send Topic Send Topic Print Print

« Previous topic | Next topic »


Clusterheadaches.com Message Board » Powered by YaBB 1 Gold - SP 1.3.1!
YaBB © 2000-2003. All Rights Reserved.


©1998-2010 Web Vision Enterprises All rights reserved. All information on this site is protected by international copyright laws. You may not re-distribute any information from this site without written permission from Web Vision Enterprises and the webmaster of this site. Violators will be prosecuted.
You may view our privacy policy and financial disclosure statement here

test rss